# SDR SWIA200616122

- Difficulty date: January 9, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 16,345 hours, 22,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  REPLACED FLAT SPOTTED CAM ROLLERS PER EMB MM 52-00-00.  OPERATIONAL CHECK GOOD.
